# SDR CA960126030

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Line
- Part number: 2781032367
- Condition: Worn
- Location: Hyd.Reservoir
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING PRE-FLIGHT MAINTENANCE FOUND A WORN HYDRAULIC LINE, WHICH GOES FROM SIGHT GAUGE TO HYDRAULIC RESERVOIR. LINE WAS TOUCHING EDGE OF HOLE IN WHICH IT PASSES AT KEILSON WEB. LINE REPLACED.
